MathSciNet Relay Station
MathSciNet bibliographic data
MR2254556 37A45 (28D05 37A30)
Frantzikinakis, Nikos; Kra, Bryna Ergodic averages for independent polynomials and applications. J. London Math. Soc. (2) 74 (2006), no. 1, 131–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement